# SDR UIEA2014050500164

- Difficulty date: May 1, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 62,934 hours, 9,946 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285U00721
- Part serial: DOO998
- Condition: Defective
- Location: Fire Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO FIRE WARNING BELL AT 140 - 144 KNOTS.  PERFORMED INSPECTION 05-51-10 202 001 AS REQUIRED, PERFORMED ACTION PLAN 8267.  R & R A15 CARD IN M5205 CARD FILE AS REQUIRED.  PERFORMED OPERATIONS CHECK & FIRE WARNING SYS TESTED OK IAW MM 26-10-00.
